|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
Hi Doctor! I am a woman early 20’s and working. About a month I felt liked very tired and fatigue. Is there any supplements that can I take?
Greetings. Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. From your complaints, we believe that your condition may have multifactorial causes such as:
lack of physical activity
being overweight or obese
periods of emotional stress
taking certain medications, such as antidepressants or sedatives
using alcohol on a regular basis
using illicit drugs, such as cocaine
consuming too much caffeine
not eating a nutritious diet
Some of medical problem that can cause fatigue:
chronic fatigue syndrome
infections such as cold and flu
Psychiatry problem such as anxiety and depression.
As you can see, fatigue can be cause by a list of problem in which they will be approach differently. Hence, to receive treatment solutions to your problem, the plausible cause needs to be recognized before treatment can be given. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
As for now I would suggest you to exercise:
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
You may also click on this link (DoctorOnCall) to speak with our doctors online or (DoctorOnCallEPharma) to get connected to our pharmacy. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.